# SDR ASAA2024013048790

- Difficulty date: January 30, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57574202001900
- Part serial: TB14951
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 799: (77751) RH WING TRAILING EDGE, FLAP TRACK #3 AREA, BROKEN FILLER COMPOUND AND EVIDENCE OF WATER INGRESS, ABRASION RESISTANT PAINT BROKEN AND MISSING GROUNDED - YES. REPAIRED R/H WING TRAILING EDGE FLAP TRACK #3 AREA WITH CAT. A PERMANENT REPAIR IAW A320 SRM 57-53-00-283-013 REV. 147 01NOV2023, 57-53-00-300-121 REV 147 01 NOV 2023, EA# CMPT-57EA-02098.FH:35266:10, FC:11749, WV:015. #1 69"-72" FROM I/B, #2 88.5"-91.5" FROM I/B, DEPTH .004 WIDTH .5 LOCATED IN ZONE 2 FINAL DOUBLER SIZES FOR BOTH DOUBLER 6.3"X3.2"
